Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 33, NWS Atlanta, GA

July 21, 2024Bibb County, Jones County, Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 21, 2024, 7:14 PM EDT for Bibb County, Jones County, Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2024, 7:14 PM EDT (23:14 UTC)
Expired
Jul 21, 2024, 10:15 PM EDT
In force
3 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Unknown

Counties Bibb County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 7:40 PM EDTFLASH FLOOD1 Ene Macon, GAEMS reports multiple streets in downtown Macon underwater including I-16 between MM 1 and 2.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 871 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
871 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

299 
WGUS52 KFFC 212314
FFWFFC
GAC021-169-220215-
/O.NEW.KFFC.FF.W.0033.240721T2314Z-240722T0215Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
714 PM EDT Sun Jul 21 2024

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Central Bibb County in central Georgia...
  South Central Jones County in central Georgia...

* Until 1015 PM EDT.

* At 714 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Macon, Payne, Payne City, Wesleyan, Arkwright and Cross Keys.

This includes the following streams and drainages...
  Beaverdam Creek, Amason Branch, Bowman Branch, Sand Creek, Wolf 
  Creek, Ocmulgee River, Bonner Creek, Sabbath Creek, Tobesofkee 
  Creek, Walnut Creek, McKay Branch, Rocky Creek and Dry Bone Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3299 8361 3291 8358 3280 8358 3275 8360
      3277 8372 3285 8379 3291 8378 3295 8371
      3300 8369

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
334 
WGUS72 KFFC 212318
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
718 PM EDT Sun Jul 21 2024

GAC021-169-220215-
/O.CON.KFFC.FF.W.0033.000000T0000Z-240722T0215Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bibb GA-Jones GA-
718 PM EDT Sun Jul 21 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT THIS 
EVENING FOR CENTRAL BIBB AND SOUTH CENTRAL JONES COUNTIES...

At 718 PM EDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Between 2 and 2.5 inches of rain 
have fallen. Additional rainfall amounts of 1 to 1.5 inches are 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Macon, Payne, Payne City, Wesleyan, Arkwright and Cross Keys.

This includes the following streams and drainages...
  Beaverdam Creek, Amason Branch, Bowman Branch, Sand Creek, Wolf 
  Creek, Ocmulgee River, Bonner Creek, Sabbath Creek, Tobesofkee 
  Creek, Walnut Creek, McKay Branch, Rocky Creek and Dry Bone Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3299 8361 3291 8358 3280 8358 3275 8360
      3277 8372 3285 8379 3291 8378 3295 8371
      3300 8369

FLASH FLOOD...OBSERVED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 2:50 PM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 21, 2:50 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
250 PM EDT Sun Jul 21 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 242 PM EDT Sun Jul 21 2024

A broad area of upper-level troughing stretches from the Midwest
to the ArkLaTex to the Southeast, with north and central GA
beneath southwesterly flow aloft. PWAT ranges from 1.6" to 2.1",
and CIRA Advected Layer Precipitable Water imagery shows deep-
layer moisture in place. MUCAPE is analyzed at 2000-3000 J/kg, but
mid-level lapse rates are meager. Like the previous few days, the
environment is conducive for scattered to widespread showers and
thunderstorms through early evening. Also similar to previous
days, storms will be relatively slow movers and efficient rainfall
producers. SPoRT-LIS near-surface soil moisture exceeds the 70th
percentile across much of the CWA, so localized flash flooding
and/or rapid rises of creeks, rivers, and streams are possible
where persistent, heavy rainfall occurs. Additionally, frequent
cloud-to-ground lightning is expected, and precip-loading in
downdrafts could lead to damaging wind gusts of 40-50 mph. A
severe storm with even stronger wind gusts cannot be ruled out.
Have adjusted high temperatures down a couple degrees overall from
the morning forecast package given the widespread cloud cover and
increasing coverage of precip.

The persistent feed of moisture and broad-scale ascent will allow
for periods of isolated to scattered showers and possibly
thunderstorms overnight. The lack of well-defined disturbances in
the flow aloft make pinning down where exactly precip will persist
and/or redevelop overnight difficult, so have gone with CWA-wide
slight chance to chance PoPs (~20% to ~40%). Have adjusted
overnight low temperatures up a couple degrees overall as last
night was forecasted too cool given the impeded radiational
cooling due to abundant cloud cover.

No significant pattern change will take place tomorrow (Monday)
with upper-level troughing persisting as well as similar moisture
and instability parameters to today. As such, expect scattered to
widespread showers and thunderstorms through the day with a peak
in coverage in the afternoon and early evening. Hazards will once
again be locally heavy rainfall and the possibility of localized
flash flooding, damaging wind gusts, and frequent cloud-to-ground
lightning. Again, a severe storm or two cannot be ruled out. Like
today, high temperatures will be moderated by abundant cloud cover
and precip -- in the 80s for the most part.

Martin

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 242 PM EDT Sun Jul 21 2024

Key Messages:

     - Scattered to numerous afternoon and evening thunderstorms
       each day, with slightly lower chances by next weekend.

     - Slightly below normal high temperatures through most of the
       period.

A fairly stagnant upper level pattern will continue through the
end of the coming work week , with a ridge from the Atlantic to
the FL peninsula and a trough from the Great Lakes and OH Valley
to the lower MS Valley and E TX. This pattern will keep the area
in moist S- SW flow with occasional weak dynamic forcing focused
mainly over the NE portion of the area. As a result, scattered to
locally numerous, mostly diurnal showers and thunderstorms are
expected. The potential for convection continuing further into the
night or developing before midday will be highest over the NW
portion of the area (particularly associated with vorticity maxima
associated with the upper trough or any MCSs). Organized severe
weather remains unlikely, but isolated storms could become strong
to briefly severe with gusty winds and heavy rainfall the greatest
threats.

The models are indicating a weakening of both the aforementioned
upper trough by the end of the work week. Rain chances are
forecast to return to near normal by next weekend as the Atlantic
ridge eventually shifts a bit farther N, as well as extending
farther W along the Gulf Coast.

Lower heights due to the proximity of the aforementioned trough,
along with increased cloud cover, will keep afternoon high
temperatures mostly in the mid 80s across the N half of the County
Warning Area (with 70s in the NE mountains). Warmest temperatures
are expected near and SE of a Columbus to Macon line, closest to
the upper ridge position. High temperatures in those areas are
expected to remain mostly near 90 to the lower 90s. /SEC

&&

.AVIATION...
(18Z TAFS)
Issued at 107 PM EDT Sun Jul 21 2024

A weak disturbance aloft is aiding in development of scattered
SHRA/TSRA. Overall coverage of convection will increase through
the afternoon, so there are TEMPOs for TSRA at all sites. There is
uncertainty regarding persistence/coverage of SHRA/TSRA
overnight. Similar to last night, expect ceilings to tank tonight
with widespread IFR expected and periods of LIFR possible. The
visibility forecast is trickier regarding the coverage of
MVFR/IFR. Surface winds will be SSW to SW for the rest of the day
barring relatively brief, erratic winds from TSRA.

//ATL Confidence...18Z Update...
Low to medium confidence on evolution of SHRA/TSRA this
evening/overnight, and on ceilings/visibility overnight. High
confidence on remaining elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  71  89 /  50  60  50  70
Atlanta         71  83  71  86 /  70  60  50  70
Blairsville     67  79  66  81 /  50  60  50  80
Cartersville    71  83  70  86 /  60  60  50  80
Columbus        72  87  73  92 /  60  60  50  70
Gainesville     70  83  71  86 /  50  60  50  70
Macon           72  88  72  92 /  60  60  50  60
Rome            71  84  70  86 /  60  60  50  80
Peachtree City  71  84  70  88 /  70  60  50  70
Vidalia         74  90  74  93 /  50  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Martin
LONG TERM....SEC
AVIATION...Martin
Hazardous weather outlook, Jul 21, 5:57 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
557 PM EDT Sun Jul 21 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-222200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
557 PM EDT Sun Jul 21 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms will continue across south and east
central Georgia into the evening and overnight. The strongest
storms may produce frequent lightning, bursts of heavy rainfall,
and gusts to 40 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered afternoon and evening thunderstorms can be expected
through Saturday. Severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 21, 5:40 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Sun Jul 21 2024

GAZ069>071-080-081-093-094-212215-
Macon GA-Peach GA-Lamar GA-Monroe GA-Taylor GA-Upson GA-Crawford GA-
540 PM EDT Sun Jul 21 2024

...Strong thunderstorms will impact portions of northwestern Macon,
western Monroe, northeastern Upson, west central Peach, Crawford,
eastern Taylor and southeastern Lamar Counties through 615 PM EDT...

At 540 PM EDT, a line of strong thunderstorms was along a line
extending from near Redbone to near Salem to near Garden Valley, and
moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Forsyth, Roberta, Reynolds, Yatesville, Culloden, Nakomis,
Russellville, Brent, Hicks, Musella, Potterville, Knoxville, Redbone,
Lee Pope, Sandy Point, Collier, and Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3242 8421 3269 8416 3299 8415 3316 8384
      3248 8395
TIME...MOT...LOC 2140Z 231DEG 17KT 3296 8411 3273 8412 3248 8416

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 5:43 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Sun Jul 21 2024

GAZ038-039-212215-
Wilkes GA-Oglethorpe GA-
543 PM EDT Sun Jul 21 2024

...A strong thunderstorm will impact portions of northern Wilkes and
northeastern Oglethorpe Counties through 615 PM EDT...

At 543 PM EDT, a strong thunderstorm was over Tignall, or 7 miles
north of Washington, moving northeast at 10 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Washington, Tignall, Jacksons Crossroads, Mallorysville, Newtown,
Delhi, Norman, Danburg, Celeste, Vesta, and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3372 8281 3397 8295 3399 8287 3398 8286
      3398 8285 3399 8284 3397 8278 3399 8272
      3399 8266 3398 8265 3386 8261 3387 8258
      3387 8257 3383 8260 3379 8257
TIME...MOT...LOC 2143Z 240DEG 8KT 3384 8277

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 21, 6:21 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Sun Jul 21 2024

GAZ039-212245-
Wilkes GA-
621 PM EDT Sun Jul 21 2024

...A strong thunderstorm will impact portions of central Wilkes
County through 645 PM EDT...

At 621 PM EDT, a strong thunderstorm was over Celeste, or near
Washington, moving east at 15 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Washington, Tignall, Rayle, Mallorysville, Newtown, Delhi, Danburg,
Celeste, Metasville, and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3369 8289 3381 8296 3383 8295 3397 8264
      3386 8261 3387 8258 3387 8257 3384 8258
      3383 8260 3374 8255
TIME...MOT...LOC 2221Z 252DEG 11KT 3377 8285

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 21, 6:23 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Sun Jul 21 2024

GAZ071-072-081-082-093>095-212300-
Macon GA-Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Jones GA-
623 PM EDT Sun Jul 21 2024

...Strong thunderstorms will impact portions of northeastern Macon,
Bibb, southeastern Monroe, Peach, northwestern Houston, eastern
Crawford and central Jones Counties through 700 PM EDT...

At 623 PM EDT, a line of strong thunderstorms was along a line
extending from near Dames Ferry to near Lizella to near Winchester,
and moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Perry, Fort Valley, Gray, Warner Robins, Centerville, Byron,
Marshallville, Payne, Payne City, Postell, Nakomis, Lake Tobesofkee,
Meadowdale, Bradley, Wayside, Round Oak, Wesleyan, Powerville, and
Moss Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3235 8412 3271 8391 3308 8382 3316 8350
      3281 8351 3274 8358 3274 8360 3267 8360
      3240 8376
TIME...MOT...LOC 2223Z 246DEG 16KT 3304 8377 3274 8384 3241 8403

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 6:45 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Sun Jul 21 2024

GAZ039-212315-
Wilkes GA-
645 PM EDT Sun Jul 21 2024

...A strong thunderstorm will impact portions of Wilkes County
through 715 PM EDT...

At 645 PM EDT, a strong thunderstorm was over Rayle, or 8 miles
northwest of Washington, moving east at 10 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg, Celeste, Metasville, and Floral
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3369 8289 3383 8295 3393 8282 3398 8270
      3399 8267 3399 8265 3386 8261 3387 8258
      3386 8257 3383 8260 3375 8255
TIME...MOT...LOC 2245Z 250DEG 9KT 3378 8288

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 21, 6:47 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Sun Jul 21 2024

GAZ072-073-082>084-212315-
Wilkinson GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
647 PM EDT Sun Jul 21 2024

...Strong thunderstorms will impact portions of west central
Wilkinson, western Baldwin, southeastern Bibb, northwestern Twiggs
and Jones Counties through 715 PM EDT...

At 647 PM EDT, a line of strong thunderstorms was along a line
extending from Bradley to near Cross Keys to Elberta, and moving east
at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Gray, Gordon, Marion, Postell, Bradley, Wayside, Mountain
Springs, Griswoldville, Browns Crossing, Ethridge, James, Bullard,
Haddock, Fitzpatrick, Greenberry Crossroads, Clinton, Ripley, Huber,
and Cross Keys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3263 8355 3266 8356 3266 8362 3268 8365
      3287 8360 3315 8361 3318 8338 3317 8337
      3318 8336 3291 8334 3260 8341
TIME...MOT...LOC 2247Z 259DEG 12KT 3306 8358 3288 8356 3267 8362

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 9:43 AM EDTSpecial Weather StatementFFCCarroll92 min
Jul 21, 10:16 AM EDTFlash Flood WarningFFCCarroll3 hr
Jul 21, 12:55 PM EDTSpecial Weather StatementFFCSpalding50 min
Jul 21, 2:09 PM EDTSpecial Weather StatementFFCBarrow, Jackson36 min
Jul 21, 3:56 PM EDTSpecial Weather StatementFFCBarrow, Jackson
Jul 21, 3:56 PM EDTSpecial Weather StatementFFCMeriwether34 min
Jul 21, 4:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jul 21, 5:40 PM EDTSpecial Weather StatementFFCCrawford, Monroe35 min
Jul 21, 5:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 6:21 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 21, 6:23 PM EDTSpecial Weather StatementFFCBibb, Jones, Macon, Peach37 min
Jul 21, 6:45 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 21, 6:47 PM EDTSpecial Weather StatementFFCJones, Twiggs28 min
Jul 21, 7:19 PM EDTSpecial Weather StatementFFCJones26 min

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.